# SDR SWAA2023012682288

- Difficulty date: December 15, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN AFT WET AREA STRAP AT LBL 27 BS 1016+1.  CORROSION ON CABIN AFT WET AREA STRAPAT LBL 27 BS 1016+1 IS OUT OF LIMITS; NO FOUND LIMITS ON SRM FOR THIS PART; PART REPAIR BY REMPLACEMENT PER SRM 51-10-02-0G-0 PARA 9.    REMOVED STRAP ON CABIN AFT WET AREA BS 1016+1 LBL27 PER SRM 51-40-02-0G-0.  FABRICATED STRAP FROM 7075 T6 .071' BATCH# 1497836-1 AT PASSENGER CABIN AFT WET AREA LBL 27 BS 1016+1 PER SRM 51-40-05 AND DWG147A5714-3.  APPLIED CHEMICAL COVERSION COATING AND PRIMER STRAP PER AMM 51-21-41-370-802 AND AMM 51-21-72-370-804.  INSTALLED STRAP ON PASSENGER CABIN AFT WET AREA AT LBL 27 BS 1016+1 PER SRM 51-40-02-0G-0 AND DWG 147A5600.
